advertisement
Question
Posted by: Lizbeth | 2008/12/08

Hot flushes

I am on Tamoxifen after a mastectomy. Is there anything I can use to lessen the effects of the hot flushes? What can I use for vaginal dryness?
Thank you very much!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Dixarit for the hot flushes, but discuss it with your doctor first. I don't know what other medical conditions you may have.
KY jelly should help the vaginal dryness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement